# SDR GTIA2025050538905

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N973NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11192
- Aircraft time: 7,929 hours, 3,461 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY/DIRTY SOCKS SMELL IN DESCENT. ISOLATED PACK 1 AND SMELL VANISHED. ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) ). DESCRIPTION OF ODOR/FUMES: PERSISTENT, DIRTY SOCKS/MUSTY DRY SMELL. APPARENT CABIN SOURCE: UNKNOWN. FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.--
